# SDR ASAA0843097

- Difficulty date: May 7, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 52,370 hours, 29,962 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65554849
- Condition: Broken
- Location: Bs 450-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT TIE DOWN TRACK TIE DOWN POINT BROKEN OUT.  TIE DOWN POINT REPAIRED IAW SRM 53 00 53 REPAIR 2 FIG 201.
